# SDR DALA13003809242

- Difficulty date: January 18, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 30,006 hours, 27,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1172 S27-28r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BS 1172 RT AFT FUSELAGE TWO INCHES ABOVE RBL 28, BETWEEN LONGERON 27-28.  REMOVED CORROSION CUT-OUT DAMAGE AREA FABRICATED, LOCATED, TREATED, PRIMED AND INSTALLED REPAIRED PARTS IAW SRM 53-30-01, FIG 9 AND SRM 51-10-03, FIG 3 AT STA 1172 RT AFT FUSELAGE 2" ABOVE RBL 28.
